RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 15, Number 2  


On the distribution of a random variable
V. S. Antyufeev
3
A probabilistic model for the prices of apartments
N. S. Arkashov, A. P. Kovalevskii
11
Algorithms for computing complete elliptic integrals and some related functions
V. N. Belykh
21
Inverse optimal control problems in creep theory
K. S. Bormotin
33
Viscometric flow of an incompressible elastoviscoplastic material in the presence of lubricant on the boundary surfaces
A. A. Burenin, L. V. Kovtanyuk, A. S. Ustinova
43
Mathematical modeling of icethermal regime of fresh and saline water basins
A. F. Voevodin, T. B. Grankina
56
The uniqueness of an oblique factor structure. An upgraded oblimax method
V. V. Goltyapin
64
Planning of clarifying observations under the controlling of overhead transmission lines from laser scanning data
V. I. Denisov, V. S. Timofeev, E. A. Khailenko
75
On polynomial solutions to the Dirichlet problem for a biharmonic equation in a ball
V. V. Karachik, N. A. Antropova
86
On the stationary flow of an incompressible elastoplastic medium in a spherical diffuser
M. V. Polonik, E. E. Rogachev
99
On the statements and solvability of the problems on the contact of two plates containing rigid inclusions
T. A. Rotanova
107
On the error of optimal interpolation by linear shape-preserving algorithms
S. P. Sidorov
119
An iterative method for finding solutions to problems of heat conduction and diffusion of particles with discontinuous coefficients of the differential operator of the problem
V. V. Smelov
128
On the solution of an inverse problem for a multidimensional parabolic equation
I. V. Frolenkov, G. V. Romanenko
139
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020